5 doctors weighed in:

Could it be something bad if I have traveler's diarrhea?

5 doctors weighed in
Dr. Alla Kirsch
Travel Medicine
4 doctors agree

In brief: Yes

Traveler's diarrhea is usually just that and resolves on its own or with Imodium and an antibiotic such as cipro (ciprofloxacin).
However, you may have something more serious if you have bloody diarrhea, severe abdominal pain, high fever or your skin or the whites of your eyes turn yellow.

In brief: Yes

Traveler's diarrhea is usually just that and resolves on its own or with Imodium and an antibiotic such as cipro (ciprofloxacin).
However, you may have something more serious if you have bloody diarrhea, severe abdominal pain, high fever or your skin or the whites of your eyes turn yellow.
Dr. Alla Kirsch
Dr. Alla Kirsch
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors